# SDR IPXA2025022100170

- Difficulty date: January 21, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 119,411 hours, 20,469 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65B382621
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - TRACK , AFT CGO COMPARTMENT STA 1640~1660 LBL 98 OF MAIN DECK FLOOR STRUCTURE.  REPAIRED DAMAGED AREA IAW EO-92803-REQ1 REV.1.
